# SDR IXXA20120228005O

- Difficulty date: February 28, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 90,111 hours, 24,132 cycles
- Engine: Pwa JT3D7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Switch
- Part number: 42D491C
- Part serial: A1105131
- Condition: Leaking
- Location: Zone 400
- Part time: 90,111 hours, 24,132 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 3 ENGINE STARTED SLOWLY LEAKING OIL. AT 1418Z WITH NR 3 OIL QUANTITY INDICATION OF 1 GALLON AND NR 3 OIL TEMP SLOWLY STARTING TO INCREASE, NR 3 ENGINE WAS SHUTDOWN AS A PRECAUTION. AFTER SHUTDOWN, NR 3 ENGINE OIL QUANTITY CONTINUED TO DECREASE TO ZERO WITH WINDMILLING OIL PRESSURE OF 29 PSI.  LANDED WITHOUT FURTHER INCIDENT.  FOUND NR 3 DIFFERENTIAL OIL PRESSURE SWITCH CRACKED AND LEAKING AROUND ELECTRICAL CONNECTOR.  R & R NR 3 DIFFERENTIAL OIL PRESSURE SWITCH IAW MM 79-33-1.  NR 3 ENGINE OIL TANK SERVICED TO FULL, 16 QUARTS ADDED.  MAIN AND SCAVENGE OIL FILTERS REMOVED, INSPECTED AND REINSTALLED WITH NO DEFECTS FOUND IAW OVHM 72-00. GMM 3.124 COMPLIED WITH. ENGINE RUN PERFORMED BY FLIGHT CREW. ACFT RETURNED TO SERVICE.
